# SDR ASM2002F00002

- Difficulty date: May 18, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  DETECTED A LEAK IN THE RIGHT FUEL TANK.  THE LEAK WAS AT THE RIGHT SHUTOFF VALVE.  RIGHT TANK WAS SEALED.  DURING OVERNIGHT SERVICE THE O-RINGS OF SHUTOFF VALVE ACTUATOR WAS REPLACED IAW MM.
